# SDR IPXA2023010689634

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 21,908 hours, 14,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103098
- Condition: None
- Location: Bs 1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4*MAJOR REPAIR* UPON COMPLETION OF EO B757-5310-73926-A FOUND AN EXISTING FRAME REPAIR AT R/H STA 1560 BETWEEN S-23R AND S-27R. ALTERNATE INSPECTION REQUIRED.ACCOMPLISHED REPAIR PER EO B757-5310-27080-C, UPS RCD 264242 AND VT MAE 757-5360-27-A3105 REV. UPS EO NO: B757-5310-83888-A
